Uniqueness of F-q-quadratic perfect nonlinear maps from F-q3 to F-q(2)


Oezbudak F. , POTT A.

FINITE FIELDS AND THEIR APPLICATIONS, vol.29, pp.49-88, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29
  • Publication Date: 2014
  • Doi Number: 10.1016/j.ffa.2014.03.004
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.49-88

Abstract

Let q be a power of an odd prime. We prove that all F-q-quadratic perfect nonlinear maps from F-q3 to F-q(2) are equivalent. We also give a geometric method to find the corresponding equivalence explicitly. (C) 2014 Elsevier Inc. All rights reserved.